I have been suffering from bad rash that look like a huge group of mosquito bites..i have search all over the net but i cant seem to get any answer..this rash has been there for almost one month..it comes and go at times but usually stays for a long time..and it gets really itchy..whenever i scratch it,it seems to spread..but it is definitely nt contagious as none of my friends actually gotten it from me
here are the common regions which i find it:
1.back of knees
6.sometimes near my waist region
i cant really recall much but i remember it starts with a warmy itchy feeling on my neck and my face becomes red..all i remembered was i was scratching my way out..then the following day,there was lots of mosquito bite looking rash..it was all over my body..so i tried washing it with cold water..it does help but after a short time,it appears again..so,i tried claritin..it works wonders..it removes the rash,itch and also the reddish skin..but sad to say,the moment the claritin effect worn off,this rash will strike again..so i have been living with claritin now for almost a month..somebody pls help me..problem is,i am living and studying in moscow right now and im nt a local..hence i cant really speak russian to tell the doctors here about my symptoms..
but i suspect a few cause
1.the food that i ate on my first day..food doesnt seem fresh(but in that case,food allergy shud be gone by now)
2.in my house i was stung by something at my testicle area..but it is like 2-3 weeks before this start to happen(could be spider)
3.the warmy itch feeling on my neck starts when i shaved my hair(could it be because of infection?)
4.probably because there is a changed in air humidity and environment eversince i get to moscow from Malaysia
somebody pls help me..i have include a picture..the big red spot is the big clumps of mosquito bite looking rash..
The symptoms are suggestive of hives. Hives (medically known as urticaria) are red, itchy, raised areas of skin that appear in varying shapes and sizes. They have a tendency to change size rapidly and to move around, disappearing in one place and reappearing in other places, often in a matter of hours.
Many cases of hives are "idiopathic," meaning no cause is known. Others may be triggered by viral infections or medications. Take some antihistaminic like Benadryl or Claritin and apply some calamine lotion on the rash. If the symptoms persist then please get it examined from a dermatologist.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
well,nowadays it doesnt get that bad anymore..i still havent consult a doctor yet..but i suspect it is chronic hives too..nowadays i stopped taking claritine as too much antihistamine is nt really good for the body..whenever i get this(usually from 2am-9am),i will shower myself with cold water...and then i will go out for a walk at a -1 degree celcius environment..it seems to relieved the itch and also the patch will be gone in a few minutes time or approximately an hour..im still searching for natural remedies for hives..because currently i am in russia and i dun really know how to consult a doctor here or telling them my problems..i cant show them too because by the time i get to the hospital,the symptoms would have already been gone :S
i took levosiz 10(levocetirizine dihydrochloride) for 3 weeks and it gave me some relief but after 3 weeks same problem arise if i took medicine it gone for 1 to 2 day but if i don't took medicine it's back
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.